The Stacks project

Bibliography entry D2

author
Drinfel'd, Vladimir Gershonovich
title
Two-dimensional $l$-adic representations of the Galois group of a global field of characteristic $p$ and automorphic forms on ${\rm GL}(2)$
year
1984
journal
Zapiski Nauchnykh Seminarov Leningradskogo Otdeleniya Matematicheskogo Instituta imeni V. A. Steklova Akademii Nauk SSSR (LOMI)
volume
134
pages
138–156

@ARTICLE{D2,
    AUTHOR = "Drinfel'd, Vladimir Gershonovich",
    TITLE = "Two-dimensional {$l$}-adic representations of the {G}alois group of a global field of characteristic {$p$} and automorphic forms on {${\rm GL}(2)$}",
    NOTE = "Automorphic functions and number theory, {II}",
    JOURNAL = "Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI)",
    FJOURNAL = "Zapiski Nauchnykh Seminarov Leningradskogo Otdeleniya Matematicheskogo Instituta imeni V. A. Steklova Akademii Nauk SSSR (LOMI)",
    VOLUME = "134",
    YEAR = "1984",
    PAGES = "138--156"
}

      

This item is referenced in 1 tag:

  • in Section 61.31: Automorphic forms and sheaves